Algebraic equations for nonsmoothable 8-manifolds
Publications Mathématiques de l'IHÉS, Volume 33 (1967), pp. 139-155.
@article{PMIHES_1967__33__139_0,
     author = {Kuiper, Nicholaas H.},
     title = {Algebraic equations for nonsmoothable 8-manifolds},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {139--155},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {33},
     year = {1967},
     zbl = {0174.54902},
     mrnumber = {39 #3494},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1967__33__139_0/}
}
TY  - JOUR
AU  - Kuiper, Nicholaas H.
TI  - Algebraic equations for nonsmoothable 8-manifolds
JO  - Publications Mathématiques de l'IHÉS
PY  - 1967
DA  - 1967///
SP  - 139
EP  - 155
VL  - 33
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1967__33__139_0/
UR  - https://zbmath.org/?q=an%3A0174.54902
UR  - https://www.ams.org/mathscinet-getitem?mr=39 #3494
LA  - en
ID  - PMIHES_1967__33__139_0
ER  - 
%0 Journal Article
%A Kuiper, Nicholaas H.
%T Algebraic equations for nonsmoothable 8-manifolds
%J Publications Mathématiques de l'IHÉS
%D 1967
%P 139-155
%V 33
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1967__33__139_0
Kuiper, Nicholaas H. Algebraic equations for nonsmoothable 8-manifolds. Publications Mathématiques de l'IHÉS, Volume 33 (1967), pp. 139-155. http://archive.numdam.org/item/PMIHES_1967__33__139_0/

[1] R. Thom, Des variétés triangulées aux variétés différentiables, Proc. Int. Congr. Math. Edinburgh, 1958, 248-255. | MR | Zbl

[2] J. Munkres, Obstructions to imposing differentiable structures, Ill. J. Math., 8 (1964), 361-376. | MR | Zbl

[3] M. A. Kervaire and J. W. Milnor, Groups of homotopy spheres I, Ann. Math., 77 (1963), 504-537. | MR | Zbl

[4] J. Cerf, La nullité de л0 (diff. S3), Sém. H. Cartan, 15 (1962-1963). | Numdam | Zbl

[5] M. Hirsch, Obstruction theories for smoothing manifolds and maps, Bull. A.M.S., 69 (1963), 352-356. | MR | Zbl

[6] C. T. C. Wall, Cobordism of combinatorial n manifolds for n≤8, Proc. Cambridge Phil. Soc., 60 (1964), 807-811. | MR | Zbl

[7] A. Borel - F. Hirzebruch, Characteristic classes and homogeneous spaces, A. J. Math., 81 (1959), 315-382 (Part. II) and 82 (1960), 491-504 (Part. III). | Zbl

[8] E. Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Inv. Math., 2 (1966), 1-14. | MR | Zbl

[9] F. Hirzebruch, Singularities and exotic spheres, Séminaire Bourbaki, 314 (November 1966). | Numdam | Zbl

[10] J. W. Milnor, On isolated singularities of hypersurfaces, Mimeographed, Princeton, 1966.

[11] F. Pham, Formules de Picard-Lefschetz généralisées et ramification des intégrales, Bull. Soc. Math. de France, 93 (1965), 333-367. | Numdam | MR | Zbl

[12] S. P. Novikov, Topological invariance of rational Pontrjagin classes, Doklady, 163 (1965), 298-300. | MR | Zbl

[13] J. Nash, Real algebraic manifolds, Ann. Math., 56 (1952), 405-421. | MR | Zbl

[14] R. Thom, Approximation algébrique des applications différentiables, Colloque de topologie de Strasbourg, décembre 1954, 5 pages. | Zbl

[15] H. Whitney, The self-intersections of a smooth n-manifold in 2n-space, Ann. Math., 45 (1944), 220-246. | MR | Zbl

[16] L. M. Graves, Some general approximation theorems, Ann. Math., 42 (1941), 281-292. | JFM | MR | Zbl

[17] B. Malgrange, Séminaire Cartan, 1962-1963, No. 11, 12, 13, 22. See also : Ideals of differentiable functions, Tata Institute, Bombay and Oxford University Press, and Théorie locale des fonctions différentiables, Int. Math. Congress Moscow, 1966. | Numdam

[18] J. C. Tougeron, Thèse à Rennes. Compare C. R. Acad. Sc. Paris, 262 (A et B) (1966), 563-565. | MR

[19] J. Mather, Thesis, Work to appear in Ann. of Math., Princeton.

[20] O. Sullivan, On the Hauptvermutung for manifolds, Bull. A.M.S., 73 (1967), 598-600. | MR | Zbl